# SDR DALA1026736901

- Difficulty date: September 22, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WORKING N/R 171032 FOUND VHF ANTENNA MOUNT STRUCTURE CORRODED BETWEEN FS 1460 TO 1480, STR 29R - STR 30.  REMOVED AND REPLACED DOUBLER AND TRIPLER AT ANTENNA MOUNT LOCATION AT ST AEROSPACE SAT ON NON ROUTINE 169182. (DL75E102731)
